SciELO - Scientific Electronic Library Online

 
vol.24 número2Sß-COMPACTNESS IN L-TOPOLOGICAL SPACESON FOLIATIONS WITH RATIONAL FIRST INTEGRAL índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.24 n.2 Antofagasta ago. 2005

http://dx.doi.org/10.4067/S0716-09172005000200005 

 

Proyecciones
Vol. 24, No 2, pp. 167-173, August 2005.
Universidad Católica del Norte
Antofagasta - Chile

 

STRATEGY FOR TO STABILIZE NON LINEAR SYSTEMS THROUGH DIRECTIONAL CONTROLS*

 

VÍCTOR DELGADO

Universidad Austral de Chile.

Correspondencia a :


ABSTRACT

For a non linear system, with an isolated and non asymptotically stable equilibrium point, we had obtained a control strategy which disturb the system so that the dynamic move locally towards the equilibrium point. We consider the linearization of the system and feedback directional controls.

KEYWORKS : Linearly equivalent systems, directional feedback controls.


 

REFERENCES

[1] Balachandran-Dauer, Controllability of Nonlinear Systems to Affine Manifolds, J. Optim.Th. and Appl., Vol 64 #1, pp. 15-27, (1990)        [ Links ]

[2] Beltrami E., Mathematics for Dynamic Modelling, Academic Press, Inc. (1987).        [ Links ]

[3] Chukwu, E. N., Total Controllability to Affine Manifolds of Control Systems, J. Optim. Th. and Appl., Vol # 42, pp. 181-199, (1864).        [ Links ]

[4] Delgado V., Equivalencia lineal de Sistemas de Control y su interpretación en algunos modelos biomatemáticos, Memoria VII Congr. Internacional de Biomat. pp. 72-79 Buenos Aires, (1995).        [ Links ]

[5] Delgado V., Estabilización del modelo poblacional de May a través de controles direccionales, Rev. Mat. Th. y Apl., Cimpa, UCR, Vol 8 # 2, pp. 79-83, (2001).        [ Links ]

[6] Lee E. B., Markus L., Foundations of Optimal Control Theory, Longman Scientific, Technical, (1988).        [ Links ]

Received : June 2004. Accepted : August 2005

*Supported by Dirección de Investigación U. Austral de Chile, Proyecto 200064.

Víctor Delgado

Instituto de Matemática
Universidad Austral de Chile
Casilla 567
Valdivia
Chile
e-mail: vdelgado@uach.cl

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons